MAUDE Adverse Event Report: NATUS NEURO INCORPORATED CAMINO ICP; COMPACT PROTABLE NEUROMONITOR (ICP AND ICT)

NATUS NEURO INCORPORATED CAMINO ICP; COMPACT PROTABLE NEUROMONITOR (ICP AND ICT)
Model Number CAM02
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reference (b)(4).Additional attempts to clarify part failure were made, however customer did not respond.
 
Event or Problem Description
Cam02 unit is experiencing catheter failure.
 
Additional Manufacturer Narrative
Reference sr (b)(4).Product was returned on (b)(6) 2019.Depot repair completed investigation on (b)(6) 2019 concluding unit functions within expected specifications, failure unable to be reproduced.

Brand Name
CAMINO ICP
Common Device Name
COMPACT PROTABLE NEUROMONITOR (ICP AND ICT)
Manufacturer (Section D)
NATUS NEURO INCORPORATED
5955 pacific center boulevard
san diego CA 92121
MDR Report Key9376141
Report Number3010611950-2019-00068
Device Sequence Number2146827
Product Code GWM
UDI-Device Identifier10381780039310
UDI-Public10381780039310
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K121573
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCAM02
Device Catalogue NumberCAM02
Device Lot Number1150602615
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2019
Initial Date Received by Manufacturer 10/30/2019
Supplement Date Received by Manufacturer10/30/2019
Initial Report FDA Received Date11/26/2019
Supplement Report FDA Received Date12/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;